Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from demylenating disease, having rash on wrists, spreading to arms, face red, swollen, painful. Suggestions?

Hello, I just got over a viscous attack of poison ivy or something (I got it from my animals). I suffer from demylenating disease and am on numerous medications . Earlier this week I started to get a few bumps on my hands, I attributed to a hand cream the pain clinic gave me so I stopped using it. The rash has now exploded all over my wrists and has begun to move up my arms. In addition to that my face is very red, warm, swollen, and painfu. I have never had sensitive skin until now apparently.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI there,
I can understand your concerns, It seems like acute case of urticaria and i would say you MUST go to emergency if there is
facial and lip swelling
difficulty breathing
tummy pain
fever because you would need to have some urgent medications in the hospital.
i hope you understand my point.
all the best.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor